MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY O2; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY O2; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040004TP
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for preventive maintenance.There was no harm or injury reported.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, a "service required" alarm indicating an air flow sensor failure occurred was found in the ventilator's downloaded error log.The device's oxygen blending module board was replaced to address the issue.The device was tested and passed all final testing.

Brand Name
TRILOGY O2
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24258752
Report Number2518422-2026-004071
Device Sequence Number7975734
Product Code CBK
UDI-Device Identifier00606959025394
UDI-Public(01)00606959025394
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1040004TP
Device Catalogue Number1040004TP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown